# SDR UPS00833523

- Difficulty date: July 21, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E RIB IS CRACKED AT XFS 816.25.  REPAIRED RIB IAW SRM 57-2-0 FIG 2.
